Quadrature method with exponential fitting for delay differential equations having Layer behavior

Volume 25, Issue 2, pp 191--208 http://dx.doi.org/10.22436/jmcs.025.02.08
Publication Date: May 29, 2021 Submission Date: January 11, 2021 Revision Date: March 10, 2021 Accteptance Date: May 01, 2021

Authors

M. Lalu - Department of Mathematics, University College of Engineering, Osmania University, Hyderabad, India. K. Phaneendra - Department of Mathematics, University College of Engineering, Osmania University, Hyderabad, India.


Abstract

In this paper, we suggest a computational method for solving delay differential equations, with one end layer, dual layer and interior layer behavior using Gaussian quadrature. The problem is initially replaced with the analogous first order neutral type delay differential equation by taking the perturbation parameter within the differentiated term. For the numerical solution with boundary layer at one endpoint, dual boundary layers and internal boundary layers, the Gaussian two-point quadrature scheme was extracted with exponential fitting. Using model examples, the suggested approach is used for various perturbation and delay parameter values. The numerical scheme is validated and supported by the comparison of maximum errors with the other results in the literature. Convergence of the method is examined. For various delay parameter values, the layer structure is depicted in graphs.


Share and Cite

  • Share on Facebook
  • Share on Twitter
  • Share on LinkedIn
ISRP Style

M. Lalu, K. Phaneendra, Quadrature method with exponential fitting for delay differential equations having Layer behavior, Journal of Mathematics and Computer Science, 25 (2022), no. 2, 191--208

AMA Style

Lalu M., Phaneendra K., Quadrature method with exponential fitting for delay differential equations having Layer behavior. J Math Comput SCI-JM. (2022); 25(2):191--208

Chicago/Turabian Style

Lalu, M., Phaneendra, K.. "Quadrature method with exponential fitting for delay differential equations having Layer behavior." Journal of Mathematics and Computer Science, 25, no. 2 (2022): 191--208


Keywords


MSC